# SDR QXEA200800163

- Difficulty date: January 30, 2008
- Submitted: March 4, 2008
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 23,892 hours, 34,530 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Condition: Chafed
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - C5 CHECK - NR 2 ENGINE COWLING NR 3 BRACKET ON INBOARD SIDE IS CHAFED.  REMOVED FIRE SEAL BRACKET FROM LOWER COWL AND INSTALLED NEW FIRE SEAL BRACKET IAW DHC8 200 SRM 51-40-00.
